MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; VEHICLE, MOTORIZED 3-WHEEL

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; VEHICLE, MOTORIZED 3-WHEEL
Model Number GO GO ELITE TRAVELER 4 WHEEL SC44E
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer's wife alleges her husband was reversing it off the lift on the back of the vehicle when the scooter allegedly flipped up in the air and her husband fell out of the unit.Consumer's wife alleges the lift was fully on the ground when the scooter jumped and flipped.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Job completed on (b)(6) 2024.The unit is working properly.The lift does not go all the way to the ground.Tech also advised them to never be on the unit when loading or unloading the scooter.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
VEHICLE, MOTORIZED 3-WHEEL
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
8008008586
MDR Report Key20852829
Report Number2530130-2024-00665
Device Sequence Number8256003
Product Code INI
UDI-Device Identifier00606509300100
UDI-Public00606509300100
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGO GO ELITE TRAVELER 4 WHEEL SC44E
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale